MathSciNet Relay Station
MathSciNet bibliographic data
MR1120613 22E15 (17B10 65D30)
Chacon, R. V.; Fomenko, A. T. Recursion formulas for the Lie integral. Adv. Math. 88 (1991), no. 2, 200–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement